# SDR CALA2011030700126

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 42,710 hours, 22,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546882
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER FUSELAGE SKIN DAMAGED AT APPROX STA 1121 BENEATH VERTICAL STAB ATTACH ANGLE.  INSTALLED REPAIR DOUBLER REF EC/RA 5331-01553.
